My publications and preprints, which are also available on my page on ArXiv, HAL, and ResearchGate.

-  M. Mecchia and A. Seppi, Fibered spherical three-orbifolds. 
        Revista Matematica Iberoamericana 31 (2015) no.3, 811-840.
-  F. Bonsante and A. Seppi, On Codazzi tensors on a surface and flat Lorentzian geometry.
        International Mathematics Research Notices (2016), no. 2, 343-417.
-  A. Seppi. Minimal discs in Hyperbolic space bounded by a quasicircle at infinity.
        Commentarii Mathematici Helvetici, (2016) 91.4, 807-839.
-  F. Bonsante and A. Seppi, Spacelike convex surfaces with prescribed curvature in (2+1)-Minkowski space.
        Advances in Mathematics, (2017) 304, 434-493.
-  F. Bonsante and A. Seppi and A. Tamburelli, On the volume of Anti-de Sitter maximal globally hyperbolic three-manifolds.
        Geometric and Functional Analysis (2017) 27, 1106-1160.
-  A. Seppi. The flux homomorphism on closed hyperbolic surfaces and Anti-de Sitter three-dimensional geometry.
        Complex Manifolds (2017) 4.1, 183-199. (Topical Issue on Complex and Differential Geometry).
-  F. Bonsante and A. Seppi, Area-preserving diffeomorphisms of the hyperbolic plane and K-surfaces in Anti-de Sitter space.
        Journal of Topology (2018) 11.2, 420-468.
-  A. Seppi, Maximal surfaces in Anti-de Sitter space, width of convex hulls and quasiconformal extensions of quasisymmetric homeomorphisms.
        To appear in: Journal of the European Mathematical Society.
-  F. Bonsante and A. Seppi, Equivariant maps into Anti-de Sitter space and the symplectic geometry of H^2×H^2.
        To appear in: Transactions of the American Mathematical Society.
-  M. Mecchia and A. Seppi, Isometry groups and mapping class groups of spherical 3-orbifolds
        To appear in: Math. Zeitschrift.
-  A. Seppi. On the maximal dilatation of quasiconformal minimal Lagrangian extensions.
        To appear in: Geometriae Dedicata.

-  A. Seppi. Spacelike surfaces of constant Gaussian curvature in Lorentz-Minkowski space.
       Differential Geometry in Lorentz-Minkowski space (ed. Rafael López Camino), pp. 143-167, EUG, Granada, 2017.
-  F. Fillastre and A. Seppi. Spherical, hyperbolic and other projective geometries: convexity, duality, transitions.
       In Sixteen essays on non-Euclidean geometry (Athanase Papadopoulos ed.). European Mathematical Society Publishing House, 2018.

-  F. Fillastre and A. Seppi. Generalization of a formula of Wolpert for balanced geodesic graphs on closed hyperbolic surfaces, submitted.
-  F. Bonsante and A. Seppi and P. Smillie, Entire surfaces of constant curvature in Minkowski 3-space, submitted.

My PhD thesis: Surfaces in constant curvature three-manifolds and the infinitesimal Teichmüller theory

Some posters showing results from my thesis, which I presented at various conferences:
Since January 2018, I am a post-doc in Mathematics at the University of Luxembourg, in the group of Jean-Marc Schlenker.

I obtained my PhD in December 2015 under the supervision of Francesco Bonsante at the University of Pavia (Italy), where I have been a post-doc until December 2017.

Before that, I was an undergraduate at University of Trieste (Italy) and at SISSA.

My research interests are in Differential Geometry and Geometric Topology. In particular, I am interested in geometric structures on low-dimensional manifolds, Teichmüller theory, minimal surfaces and surfaces of constant curvature, and relations with Monge-Ampère equations.

Below you can find a summary of my research activity. Here you can find my full CV, in English, Italian or French.

My email address is: andrea dot seppi at uni dot lu